# SDR SIMA200620209

- Difficulty date: July 20, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 0134H5041
- Condition: Failed
- Location: Cockpit
- Part time: 8,565 hours, 6,691 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3656 - FIRST OFFICER WINDSHIELD SHATTERED ON LANDING.  RAI F/O`S SIDE WINDOW, IAW CRJ700/900, AMM 56-12-01, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
